Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Stopped smoking meth. Started feeling fatigued, dizzy and getting panic attack. Looking for your advice

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
I have smoked ice/meth daily for around 12 months and decided it was time to quit I stopped a few days ago and am feeling extreme fatigue am having dizzy spells on and off and feel like I'm having a panic attack from time to time can u give any advice on how to best deal with the symptoms and anything that might help
Posted Sun, 5 Aug 2012 in Drug Abuse
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello and thanks for the query
First of all accept my congratulations to you as you have left this vice and now seems dedicated to overcome the challenge of withdrawal symptoms.

All of us are aware that using crystal-meth can be terribly addicting. 
Once you decided to stop using crystal-meth, you will experience a wide array of withdrawal symptoms. Some can be easily resolved while others may be too tough to deal with. Withdrawal symptoms arise due to the fact that using crystal-meth can alter the chemistry of the people who use it. Such withdrawal symptoms may last for days, weeks or even, months. The duration of the symptoms all depends on how long you have been a user.

Since your body is already used to having the drug into your system, your body functions will be altered once you decide to stop using Crystal-meth. This is why withdrawal symptoms occur. 

Most of the crystal-meth withdrawal symptoms are very intense and psychological. Such symptoms may include:
-  anxiety,agitation,sleeplessness,intense crystal meth craving etc

Experiencing crystal-meth withdrawal symptoms can be pretty tough. As a result, most people would rather continue taking the drug as opposed to stopping their addiction. This is so that they do not have to go through the rough stages of withdrawal.
If you are dedicated to stopping your use of crystal-meth, it is better for you to seek the help of a professional. You can go to a rehabilitation facility as they can guide you on how you can overcome your addiction and lead you to a better and drug-free life.

You are most welcome to ask any other query,if you wish.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor